MathSciNet Relay Station
MathSciNet bibliographic data
MR2851421 47J25 (47H09)
Chang, Shih-sen; Lee, H. W. Joseph; Chan, Chi Kin; ai Liu, Jing Strong convergence theorems for countable families of asymptotically relatively nonexpansive mappings with applications. Appl. Math. Comput. 218 (2011), no. 7, 3187–3198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement